The algebraic equivalence of the Oberhofer-Kmenta and Theil-Boot formulae for the asymptotic variance of a characteristic root of a dynamic econometric model

Schmidt, Peter . Econometrica 1974. 42 :591-592

Locate this article in:

Bibtex

@article{CIS-13625,
  Author = {Schmidt, Peter},
  Title = {The algebraic equivalence of the Oberhofer-Kmenta and Theil-Boot formulae for the asymptotic variance of a characteristic root of a dynamic econometric model},
  Journal = {Econometrica},
  Volume = {42},
  Year = {1974},
  Pages = {591--592},
  Keywords = {}
}

Similar articles